Search Results

There are 17915 results for: content related to: Nonparametric inference on the E / O ratio in model validation

  1. Efficient implementation of the shock-fitting algorithm for the Lighthill–Whitham–Richards traffic flow model

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 4, 23 April 2008, Pages: 554–600, Wenqin Chen, S. C. Wong and Chi-Wang Shu

    Article first published online : 5 OCT 2007, DOI: 10.1002/nme.2185

  2. Parameter identifiability with Kullback–Leibler information divergence criterion

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 10, October 2009, Pages: 940–960, Badong Chen, Jinchun Hu, Yu Zhu and Zengqi Sun

    Article first published online : 5 NOV 2008, DOI: 10.1002/acs.1078

  3. A boundary value problem for the spherically symmetric motion of a pressureless gas with a temperature-dependent viscosity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2071–2101, Bernard Ducomet and Šárka Nečasová

    Article first published online : 16 FEB 2009, DOI: 10.1002/mma.1123

  4. State-feedback disturbance attenuation for polytopic LPV systems with input saturation

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 8, 25 May 2010, Pages: 899–922, Sung Wook Yun, Yun Jong Choi and PooGyeon Park

    Article first published online : 27 JUL 2009, DOI: 10.1002/rnc.1479

  5. A modified conservation principles theory leading to an optimal Galerkin CFD algorithm

    International Journal for Numerical Methods in Fluids

    Volume 55, Issue 8, 20 November 2007, Pages: 737–783, Sunil Sahu and A. J. Baker

    Article first published online : 24 APR 2007, DOI: 10.1002/fld.1491

  6. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Article first published online : 3 AUG 2007, DOI: 10.1002/mma.930

  7. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Article first published online : 10 FEB 2009, DOI: 10.1002/mma.1119

  8. Reduced-order robust adaptive control design of uncertain SISO linear systems

    International Journal of Adaptive Control and Signal Processing

    Volume 22, Issue 7, September 2008, Pages: 663–704, Qingrong Zhao, Zigang Pan and Emmanuel Fernandez

    Article first published online : 12 NOV 2007, DOI: 10.1002/acs.1016

  9. Adaptive controller design and disturbance attenuation for SISO linear systems with zero relative degree under noisy output measurements

    International Journal of Adaptive Control and Signal Processing

    Volume 24, Issue 4, April 2010, Pages: 287–310, Sheng Zeng, Zigang Pan and Emmanuel Fernandez

    Article first published online : 16 JUN 2009, DOI: 10.1002/acs.1132

  10. Dynamic behavior of a heat equation with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 10, 15 July 2009, Pages: 1287–1310, Jun-Min Wang, Bao-Zhu Guo and Meng-Yin Fu

    Article first published online : 7 NOV 2008, DOI: 10.1002/mma.1090

  11. On the existence of weak solutions to the equations of non-stationary motion of heat-conducting incompressible viscous fluids

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 16, 10 November 2006, Pages: 1883–1906, Joachim Naumann

    Article first published online : 22 JUN 2006, DOI: 10.1002/mma.754

  12. Reconstructing small perturbations of scatterers from electric or acoustic far-field measurements

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 11, 25 July 2008, Pages: 1315–1332, Mikyoung Lim, Kaouthar Louati and Habib Zribi

    Article first published online : 2 JAN 2008, DOI: 10.1002/mma.973

  13. Dual high-gain-based adaptive output-feedback control for a class of nonlinear systems

    International Journal of Adaptive Control and Signal Processing

    Volume 22, Issue 1, February 2008, Pages: 23–42, P. Krishnamurthy and F. Khorrami

    Article first published online : 19 MAR 2007, DOI: 10.1002/acs.957

  14. Backward perturbation analysis for scaled total least-squares problems

    Numerical Linear Algebra with Applications

    Volume 16, Issue 8, August 2009, Pages: 627–648, X.-W. Chang and D. Titley-Peloquin

    Article first published online : 5 MAR 2009, DOI: 10.1002/nla.640

  15. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Article first published online : 11 NOV 2008, DOI: 10.1002/mma.1092

  16. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Article first published online : 7 NOV 2008, DOI: 10.1002/mma.1089

  17. Complete semi-analytical treatment of weakly singular integrals on planar triangles via the direct evaluation method

    International Journal for Numerical Methods in Engineering

    Volume 83, Issue 12, 17 September 2010, Pages: 1625–1650, Athanasios G. Polimeridis and Juan R. Mosig

    Article first published online : 29 MAR 2010, DOI: 10.1002/nme.2877

  18. Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics

    International Journal of Robust and Nonlinear Control

    Volume 18, Issue 11, 25 July 2008, Pages: 1162–1187, Zhaojing Wu, Xuejun Xie and Peng Shi

    Article first published online : 12 SEP 2007, DOI: 10.1002/rnc.1273

  19. Numerical experiments with the Bloch–Floquet approach in homogenization

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 9, 26 February 2006, Pages: 1444–1471, C. Conca, S. Natesan and M. Vanninathan

    Article first published online : 6 OCT 2005, DOI: 10.1002/nme.1502

  20. Robust adaptive control for a class of uncertain strict-feedback nonlinear systems

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 7, 10 May 2009, Pages: 746–767, F. Hong, S. S. Ge, B. Ren and T. H. Lee

    Article first published online : 22 JUL 2008, DOI: 10.1002/rnc.1347